# SDR DALA2016052604305

- Difficulty date: May 25, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 45,788 hours, 22,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN BS 520, LBL 45, SEAT TRACK HAS WEAR FROM SEAT.  MAINTENANCE REMOVED WORN SEAT TRACK. FABRICATED AND REPLACED SEAT TRACK AT BS 520, LBL 45 IAW SRM 53-00-52, REPAIR 4.
